# SDR COEA2013032601775

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N775FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0272
- Aircraft time: 11,015 hours, 12,557 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Support Bracket
- Part number: 26111441
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PRIMARY FLAP CIRCUIT BREAKER POPPED, FLAPS WILL NOT RETRACT.  FOUND FLAP ACTUATOR SUPPORT BRACKET ASSEMBLY CRACKED AND DEFORMED.  CESSNA CAME OUT WITH A SERVICE KIT SK208-158 IN APRIL 4, 2005 TO ADDRESS THIS ISSUE BY INSTALLING A NEW "FLAP ACTUATOR SUPPORT BRACKET ASSEMBLY".  THIS AIRCRAFT HAD NOT PREVIOUSLY INCORPORATED SK208-158.
